# SDR HNAA0700294

- Difficulty date: December 17, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 48,152 hours, 53,677 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 85 KTS THE BAG BAY DOOR LIGHT ILLUMINATED.  THE AIRCARFT REJECTED TAKEOFF AND RETURNED TO THE GATE.  THE CARGO DOOR WAS RE-OPENED AND CLOSED BY THE CREW TO VERIFY THAT IT WAS PROPERLY CLOSED.  THE LIGHT WAS EXTINGUISHED.  MTN MEL'ED CARGO DOOR/ INDICATION.  MDT MNT CLEANED AND LUBED PROX SWITCHES.  OPS CHECK GOOD.
